Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 68, Number 4

Two-dimensional reaction-diffusion equations with memory
Monica Conti, Stefania Gatti, Maurizio Grasselli and Vittorino Pata.
Quart. Appl. Math. 68 (2010), 607-643
Abstract, references and article information
Full-text PDF
MathSciNet review: 2761507
Laplace’s equation in the exterior of a convex polygon. The equilateral triangle
A. Charalambopoulos, G. Dassios and A. S. Fokas.
Quart. Appl. Math. 68 (2010), 645-660
Abstract, references and article information
Full-text PDF
MathSciNet review: 2761508
A note on Young measures and correctors in $Γ$-convergence and homogenization
Pablo Pedregal.
Quart. Appl. Math. 68 (2010), 661-669
Abstract, references and article information
Full-text PDF
MathSciNet review: 2761509
Global existence and stability of mild solutions to the inelastic Boltzmann system for gas mixtures
Seung-Yeal Ha and Se Eun Noh.
Quart. Appl. Math. 68 (2010), 671-699
Abstract, references and article information
Full-text PDF
MathSciNet review: 2761510
The Appell’s function $F_{2}$ for large values of its variables
Esther Garcia and José L. López.
Quart. Appl. Math. 68 (2010), 701-712
Abstract, references and article information
Full-text PDF
MathSciNet review: 2761511
An energetic view on the limit analysis of normal bodies
Massimiliano Lucchesi, Cristina Padovani and Miroslav Šilhavý.
Quart. Appl. Math. 68 (2010), 713-746
Abstract, references and article information
Full-text PDF
MathSciNet review: 2761241
Piezo-viscous flows over an inclined surface
G. Saccomandi and L. Vergori.
Quart. Appl. Math. 68 (2010), 747-763
Abstract, references and article information
Full-text PDF
MathSciNet review: 2761242
Hyperbolic conservation laws with large initial data. Is the Cauchy problem well-posed?
Charis Tsikkou.
Quart. Appl. Math. 68 (2010), 765-781
Abstract, references and article information
Full-text PDF
MathSciNet review: 2761243
Dynamic social network models incorporating stochasticity and delays
H. T. Banks, Keri Rehm and Karyn L. Sutton.
Quart. Appl. Math. 68 (2010), 783-802
Abstract, references and article information
Full-text PDF
MathSciNet review: 2761244


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website